Invariant tori of locally Hamiltonian systems close to conditionally integrable systems
- 27 Downloads
We study the problem of perturbations of quasiperiodic motions in the class of locally Hamiltonian systems. By using methods of the KAM-theory, we prove a theorem on the existence of invariant tori of locally Hamiltonian systems close to conditionally integrable systems. On the basis of this theorem, we investigate the bifurcation of a Cantor set of invariant tori in the case where a Liouville-integrable system is perturbed by a locally Hamiltonian vector field and, simultaneously, the symplectic structure of the phase space is deformed.
KeywordsHamiltonian System Poisson Bracket Poisson Structure Symplectic Structure Hamiltonian Vector
Unable to display preview. Download preview PDF.
- 3.N. N. Bogolyubov, Yu. A. Mitropol’skii, and A. M. Samoilenko, Method of Accelerated Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).Google Scholar
- 5.H. W. Broer, G. B. Huitema, and M. B. Sevryuk, Quasi-Periodic Motions in Families of Dynamical Systems: Order Admits Chaos, Springer, Berlin (1997).Google Scholar
- 6.I. O. Parasyuk, “On preservation of coisotropic invariant tori of locally Hamiltonian systems,” in: Some Problems of the Theory of Asymptotic Methods of Nonlinear Mechanics [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1986), pp. 150–154.Google Scholar
- 10.H. Rüssmann, “Non-degeneracy in the perturbation theory of integrable dynamical systems,” London Math. Soc. Lect. Note Ser., No. 134, 15–18 (1989).Google Scholar
- 13.V. I. Arnol’d, V. V. Kozlov, and A. I. Neishtadt, Mathematical Aspects of Classical and Celestial Mechanics [in Russian], Éditorial URSS, Moscow (2002).Google Scholar